# SDR DALA2017042703415

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 33,848 hours, 22,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS: 19C. FLOOR MOUNTED LIGHTING ALL OK. OVERHEAD EMERGENCY LIGHT AT ROW 19 MISSING LENS, INSTALLED LENS.
